# SDR 2006UALA00052

- Difficulty date: January 10, 2006
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N337UA
- Make and model: Boeing 737322
- Aircraft serial: 24241
- Aircraft time: 51,321 hours, 28,288 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Bs 360 S14l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 360 STRINGER 14L SPLICE LOWER SIDE CRACKED.      REMOVED & RPL CHANNEL SPLI CE REF SRM 51-40-02.
